LDN and Nausea: I started on 1.5 of LDN... - LDN Research Trust

LDN Research Trust
886 members986 posts

LDN and Nausea

I started on 1.5 of LDN 2 weeks ago and have been experiencing lots of nausea. Anyone else experience this?

3 Replies
oldestnewest

I had nausea at first due to a low dose opioid prior use. It took about 10 days to subside, but still could not take in pill form. I was on liquid for about 8 months before realizing IBS issues were exacerbated. I’m now on a sublingual formula and doing well. I’ve got a really wonderful, accessible pharmacist, who has been patient and persistent. ... if you want his contact information let me know. (He mails me the medication.)

Reply

It could be a filler ingredient in the LDN. I have to have my LDN capsules made using Acidophilus and a veggie cap instead of Avicel (microcrystalline cellulose). Avicel is a typical filler/binding agent found in many meds and supps. I have to avoid it as it makes me unwell (nausea, stomach pain, heartburn etc.).

Reply

First, my apologies for the lateness in responding. We're on a 6 week RV trip, campgrounds have limited internet.

Here's what The LDN Book has to say about nausea:

Clinical experience shows that in less than ten percent of cases treated, increased introductory symptoms may be more severe or more prolonged than usual, lasting sometimes for several weeks. Rarely, symptoms may persist for two or three months before the appropriate beneficial response is achieved.

If side effects are troublesome, then reducing your dose by 50% for 7 days, before increasing it again, is a good idea. Some patients, very rarely, experience gastro-intestinal side effects, such as nausea and or constipation/diarrhea. The reason for this is currently unknown, but may be due to the presence of large numbers of delta -opiate receptors in the intestines.

Patients experiencing this side effect can request LDN Sublingual Drops, which transfer the LDN directly into the bloodstream – avoiding the GI tract. Patients who do have these side effects should increase their dose by no more than 0.5mg per week, and should consult with their GP or pharmacist for appropriate treatment for the stomach upset, if necessary. (Omeprazole, Ranitidine, Gaviscon, Fybogel, Mucogel and Pepto Bismol are ok – but not Kaolin & Morphine or Loperamide/Imodium.

Hope this helps,

Michelle

Reply

You may also like...